# SDR IXXA07SMN221S

- Difficulty date: August 17, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,905 hours, 31,424 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, NR 2 MAIN TANK LOWER CAP OF CENTER SPAR 3" CRACKED AT STA ZRS 172.000 BETWEEN S-61 AND S-62.
